The outbreak disease due to the contamination environment and effect on dynamical behavior of prey-predator model

Document Type : Research Paper


Department of Mathematics, College of Science, Baghdad University, Baghdad, Iraq


In this study, a predator-prey model (PPMD) was formulated and studied along with infectious on populations of prey and predator, since each one is splited into two sub-populations i.e., healthy and infected. It is presumed that only healthy predator of ability to predate the healthy prey and consume both healthy and prey being infected. Mathematically, the model solutions uniqueness, existence, and boundedness are conversed. All probable equilibrium model points are defined. The stability analyses as local and the regions of worldwide stability of each point of equilibriums are inspected. Lastly, few simulations as numerical were offered for validation the geted results theoretically.


[1] X. Zhou and A. A. Muhseen, The Global Stable with Bifurcation of Parasitic Diseases Model World Journal of Modelling and Simulation, Vol. 13 No. 4, (2017), 293-313.
[2] R. K. Naji and H. F. Ridha The Dynamics of a Prey-Predator Model Incorporating Svis-Type of Disease in Prey IOSR Journal of Mathematics,vol.12 , No 2, (2016), 90-101.
[3] A. A. Muhseen and I. A. Aaid Stability of a Prey-Predator Model with SIS Epidemic Disease in Predator Involving Holling Type II Functional Response IOSR Journal of Mathematics,vol.11, No3, (2015), 38-55.
[4] E. Venturino , The influence of diseases on Lotka-Volterra systems, Rocky Mountain J. Math. Vol. 24 , No. 1, (1994), 381-402.
[5] K.P. Das , A Mathematical study of a predator prey dynamics with disease in predator. ISRN Applied Mathematics, (2011), 1-16.
[6] Y. Kuang and E. Beretta , Global qualitative analysis of a ratio-dependent predator-prey system, J. Math. Biol.Vol. 36 , No. 4,(1998), 389-406.
[7] J. Chattopadhyay and O. Arino , A predator-prey model with disease in the prey, Nonlinear Anal. 36 , No. 6, Ser. B: Real World Appl., (1999), 747-766, .
[8] F. Chen and M. You . Permanence, extinction and periodic solution of the predatorC prey system with BeddingtonCDeAngelis functional respon-se and stage structure for prey. Nonlinear Analysis: Real World Applications ,9:(2008) 207-221 .
[9] R. K. Naji and H. F. Ridha The Dynamics Of Four Species Food Web Model With Stage Structure, International Journal of technology Enhancements and Emerging Engineering Research, , 4(2), (2016).
[10] D. Kesh, A.K. Sarkar and A.B. Roy , Persistent of Two Prey One Predator System with Ratio Dependent Predator Influence, Math. Appl.Sci., 23, ( 2000), 347-356.
[11] SB. Hsu , TW. Hwang , Y. Kuang A ratio-dependent food chain model and its applications to biological control. Math Biosci, (2002), preprint.
[12] S. Gakkhar , R.K. Naji Chaos in three species ratio-dependent food chain. Chaos, Solitons & Fractals ;14:(2002) 771-8, .
Volume 12, Issue 2
November 2021
Pages 455-470
  • Receive Date: 02 February 2021
  • Revise Date: 13 March 2021
  • Accept Date: 25 April 2021